# SDR VNAA20251015013

- Difficulty date: July 17, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N640NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15425
- Aircraft time: 13,927 hours, 14,570 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: MM67035655003
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SILL AFT BAGGAGE-BAY DOOR, CORROSION ON ANGLE KICKPLATE BETWEEN FS1000/FS1047 AND STGR17L.  CORROSION ON SILL AFT BAGGAGE-BAY DOOR, CORROSION ON ANGLE KICKPLATE BETWEEN FS1000/FS1047 AND STGR17L WAS EVALUATED EXCESSIVE DAMAGE PER CRJ900 SRM 53-00-00-101-001-A01 AND REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01 SRM 51-42-10-001-001-A01 AND SRM 51-42-21-001-001-A01
